Vol. 12, issue 07, article # 4

pdf Tolchenov R. N., Ulenikov O. N., Petrunina O. L. Ambiguity in the torsion–rotational Hamiltonian of a CH3–XH type molecule. // Atmospheric and oceanic optics. 1999. V. 12. No. 07. P. 568-574.
Copy the reference to clipboard

The problem of ambiguity in the torsion–rotational Hamiltonian is considered as applied to a CH3–XH molecule having a torsion-type oscillation. The parameters of ambiguity are determined on the basis of analysis made by O.N. Ulenikov [J. Mol. Spectrosc. 119, 144–152 (1986)]; the reduction of the effective Hamiltonian is presented.